# SDR UALA2009092303014

- Difficulty date: September 21, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 70,839 hours, 11,506 cycles
- Engine: Pwa PW4060
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Sensor
- Part number: TS0168
- Condition: Inoperative
- Location: Fuel Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FUEL TEMP INDICATOR BLANK.  FOUND FUEL TEMP INDICATOR BLANK INTERMITTENT, ALSO CHECKED FUEL TEMP RESISTANCE BULB SENSOR, OK.  NEEDS NEW FUEL QTY INDICATOR PANEL.  INSTALLED NEW INDICATOR PANEL, NO HELP.  REINSTALLED OLD PANEL, BOTH PANELS WILL NOT TEST ON TEMP INDICATION ONLY.  SUSPECT NO POWER TO TEMP INDICATOR LCD DISPLAY.  UNABLE TO FIND POWER WIRE IN DIA.  REPLACED FUEL TEMP SENSOR TS0168, OPS CHECK GOOD.
